| Model Number |
NA-U403SX-4019 |
| Medical Device Problem Codes |
Material Frayed (1262); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the aspiration needle had a frayed sheath and needle did not advance.The issue was found upon receipt of the device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the distal end tip coil sheath had a kink and stain and the stylet wire was stuck-unable to remove from the aspiration port side.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause for the malfunction was traced to component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information provided by the customer.